# SDR 9JLA2022101331839

- Difficulty date: September 30, 2022
- Submitted: October 13, 2022
- Operation: Air carrier
- Aircraft: N143RL
- Make and model: Hawbee 4000
- Aircraft serial: RC25
- Aircraft time: 3,979 hours, 2,628 cycles
- System (JASC): 2760 · Drag Control System
- Part: Manifold
- Part number: 240600101
- Part serial: 031
- Condition: Failed
- Location: Spoiler Sys
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

THE FLIGHT CREW REPORTED THAT ON LANDING, AMBER "GROUND SPOILER FAIL" CAS MESSAGE WAS POSTED. INBD SPOILERS FAILED TO DEPLOY. THE MAINTENANCE TEAM TROUBLESHOT AND DETERMINED THE GROUND SPOILER MANIFOLD WAS DEFECTIVE. THE DEFECTIVE UNIT WAS REMOVED, AND A SERVICEABLE UNIT WAS INSTALLED. OPS AND LEAK CHECKS WERE SATISFACTORY, AND THE AIRCRAFT WAS RETURNED TO SERVICE.
